# SDR A6WA201240742

- Difficulty date: July 31, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED ON FUSELAGE AT FS 559 FROM CONTACT WITH RT STUB FAIRING COMPLIED WITH REO 601R-53-41-610.
